# SDR DXTA2023072491460

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N429QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500486
- Aircraft time: 4,237 hours, 3,247 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010011
- Part serial: 501710644
- Condition: Defective
- Location: Brake Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG BRAKE: AFTER LANDING IT BECAME VERY DIFFICULT TO MAKE RIGHT TURN ON THE TAXIWAY AND TO MAINTAIN CENTERLINE. THE RIGHT BRAKE APPEAR TO GRAB EXCESSIVELY.  ENTIRE AIRFRAME SHUDDERS WHEN APPLYING RIGHT BRAKE DURING LOW SPEED TAXI. //SIGNOFF// REMOVED AND INSTALLED A MODIFIED BRAKE CONTROL UNIT. OPS CHECK GOOD IAW EMBRAER PHENOM 300 MM 32-41-01
